# SDR TSAA9721195

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 7207375
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 404 - HNL-ITO - UNABLE TO CONTROL CABIN PRESSURIZATION, NO AUTO FAIL, SWITCH TO STANDBY, NO RESPONSE, SELECTED MANUAL, CABIN STILL CONTINUED CLIMB.  ACCOMPLISHED CHECKLIST.  RETURNED TO HNL.  REMOVED AND REPLACED CABIN PRESSURIZATION SAFETY VALVE DUE TO LEAKAGE.  LEAK CHECK OK.  (M)
